# SDR GTIA000117

- Difficulty date: February 28, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Row 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 EMERGENCY AISLE BULB AND LENS MISSING.  REPLACED BULB AND LENS ROW 5.  (M)
